# SDR SWAA2016090755581

- Difficulty date: August 8, 2016
- Submitted: September 8, 2016
- Operation: Air carrier
- Aircraft: N7848A
- Make and model: Boeing 737752
- Aircraft serial: 34298
- Aircraft time: 33,722 hours, 17,888 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A8510
- Condition: Corroded
- Location: Bs 950-990
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR THRESHOLD CREASE BEAM WEB CORRODED BETWEEN BS 950 TO 990, WL 208.   R & R THE WEB IAW SRM & DWG.
